# SDR C2XA01BT112

- Difficulty date: June 9, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- Aircraft time: 25,855 hours, 30,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part serial: 1058
- Condition: Inoperative
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR---CO3333, CREW REPORTED CABIN DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT IAW ATR42 MM 33-51-24, OPS CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
